# SDR COEA2018062013911

- Difficulty date: April 30, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400254
- Part serial: NA
- Condition: Gouged
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN WAS FOUND GOUGED,  FORWARD OF FRAME 32 AND COMMON TO STRINGER 20R.  REPAIRED IAW SRAS ES-1889-16-10259 ISSUE B.
